On the equivalence of ball conditions for simplicial finite elements in ${\bf R}^d$

Research output: Contribution to journalArticle

Standard

On the equivalence of ball conditions for simplicial finite elements in ${\bf R}^d$. / Brandts, Janos; Korotov, Sergey; Krizek, Michal.

In: Applied Mathematics Letters, Vol. 22, 2009, p. 1210-1212.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Brandts, Janos ; Korotov, Sergey ; Krizek, Michal. / On the equivalence of ball conditions for simplicial finite elements in ${\bf R}^d$. In: Applied Mathematics Letters. 2009 ; Vol. 22. pp. 1210-1212.

Bibtex - Download

@article{4231dc133e154ddd87330dc162491dd7,
title = "On the equivalence of ball conditions for simplicial finite elements in ${\bf R}^d$",
author = "Janos Brandts and Sergey Korotov and Michal Krizek",
year = "2009",
language = "English",
volume = "22",
pages = "1210--1212",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",

}

RIS - Download

TY - JOUR

T1 - On the equivalence of ball conditions for simplicial finite elements in ${\bf R}^d$

AU - Brandts, Janos

AU - Korotov, Sergey

AU - Krizek, Michal

PY - 2009

Y1 - 2009

M3 - Article

VL - 22

SP - 1210

EP - 1212

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

ER -

ID: 3361365